# SDR SWAA2015120746833

- Difficulty date: November 11, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 56,373 hours, 32,661 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CRACKED AT BS 727A+18.5, RBL 45.5, INBD FLANGE AFT FASTENER HOLE NR 10, HOLE UPPER CHORD HORIZONTAL FLANGES.  REPAIRED FLOORBEAM IAW EA.
